# SDR HALA2009051300174

- Difficulty date: May 13, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 23,545 hours, 4,549 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX607883
- Condition: Leaking
- Location: Hyd System
- Part time: 1,619 hours, 298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING WALK AROUND FOUND NR 1 ENGINE DRIVEN HYD PUMP LEAKING.  REPLACED EDP PER AMM 29-11-05.  PERFORMED OPERATIONAL AND LEAK CHECK.  CHECKS OK.  OK FOR SERVICE.
